Multipole-mode solitons in Bessel optical lattices

Yaroslav V. Kartashov*, R. Carretero-González, Boris A. Malomed, Victor A. Vysloukh, Lluis Torner

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We study basic properties of quiescent and rotating multipole-mode solitons supported by axially symmetric Bessel lattices in a medium with defocusing cubic nonlinearity. The solitons can be found in different rings of the lattice and are stable when the propagation constant exceeds the critical value, provided that the lattice is deep enough. In a high-power limit the multipole-mode solitons feature a multi-ring structure.

Original languageEnglish
Pages (from-to)10703-10710
Number of pages8
JournalOptics Express
Issue number26
StatePublished - 22 Dec 2005


Dive into the research topics of 'Multipole-mode solitons in Bessel optical lattices'. Together they form a unique fingerprint.

Cite this